# SDR ASOA201705264026

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522215419
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE RT INBD FLOOR SUPPORT BETWEEN FRAMES 59-61 WAS FOUND TO BE CORRODED BEYOND LIMITS. THE DAMAGE WAS REMOVED AND A DOUBLER REPAIR WAS PERFORMED.
